PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 3 | 573-581
Tytuł artykułu

(H,k) stable bipartite graphs with minimum size

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let us call a graph G(H;k) vertex stable if it contains a subgraph H after removing any of its k vertices. In this paper we are interested in finding the $(K_{n,n+1};1)$ (respectively $(K_{n,n};1)$) vertex stable graphs with minimum size.
Słowa kluczowe
Kategorie tematyczne
Wydawca
Rocznik
Tom
29
Numer
3
Strony
573-581
Opis fizyczny
Daty
wydano
2009
otrzymano
2008-05-23
poprawiono
2008-09-26
zaakceptowano
2008-09-26
Twórcy
autor
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Kraków, Poland
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Kraków, Poland
Bibliografia
  • [1] A. Dudek, A. Szymański and M. Zwonek, (H,k) stable graphs with minimum size, Discuss. Math. Graph Theory 28 (2008) 137-149, doi: 10.7151/dmgt.1397.
  • [2] P. Frankl and G.Y. Katona, Extremal k-edge-hamiltonian hypergraphs, Discrete Math. 308 (2008) 1415-1424, doi: 10.1016/j.disc.2007.07.074.
  • [3] I. Horváth and G.Y. Katona, Extremal stable graphs, submitted.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1465
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.